# SDR ASAA2014122010010

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 18,115 hours, 5,510 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, CONTROLLER CABIN ZONE TEMP, AMBER, LIGHT ILLUMINATES.  LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER SHOWS "FLT DECK TRIM VALVE" FAULT ON PREV FLT & BIT. VERIFY TEST PASSSES. RESET FAULT. FAULT DID NOT RETURN.  NO HISTORY - 60 DAYS.  BITE TEST NR 2 TEMP CONTROLLER GOOD, REF MM 21-61-00.
